Hearing loss is indicated in a recent study that regular use of analgesics may cause greater risk of hearing loss. More studies should be completed on this; however, if you notice a change in your hearing, check with your physician and get a hearing test.
via: Emax Health
Men who take aspirin, ibuprofen, or acetaminophen regularly are at increased risk of hearing loss. The new study, which appears in the March 2010 issue of the American Journal of Medicine, states that the hearing loss risk is especially noted in men younger than 60.
Researchers from Harvard University, Brigham and Women’s Hospital, Vanderbilt University, and the Massachusetts Eye and Ear Infirmary, Boston, evaluated factors other than age and noise that may influence the risk of hearing loss. Although the ototoxic impact of aspirin is well known, it has been uncertain among nonsteroidal anti-inflammatory drugs (NSAIDS) such as ibuprofen and acetaminophen, which along with aspirin are the three most commonly used drugs in the United States.
Tags: Tinnitus, Men’s Health, Aspirin, Ibuprofen, Acetaminophen May Cause Hearing Loss in Men.